# SDR SWAA2022030373839

- Difficulty date: February 17, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 20,561 hours, 9,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812638
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY SHIELD AFT OF THE DOOR BS 500+18 RBL25 WL156 / [01] EVALUATED CORROSION ON SHIELD BS 500+18 RBL 25 WL 156 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1. OUT OF LIMITS;[03] REMOVED SHIELD AFT OF THE DOOR R/H BS493 TO BS500A RBL25 WL156 PER SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW FCB SHEID AFT OF DOOR; BS493-500A; RBL25; IAW SRM 51-40-05-0G-0. AND OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4; OK TO INSTALL;[06] INSTALLED FCB AFT OF DOOR SHIELD; BS 493-500A; RBL 25; IAW SSRM 51-40-02-0G-0; DWG 143A0080;[07] TYPED SSRM BY MISTAKE; SHOULD BE SRM 51-40-02-0G-0;;[08] VERIFIED CORRECTIVE ACTION #7
